# SDR SWAA2015122847439

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,023 hours, 55,084 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 6546452
- Part serial: MA1774
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD GND SPOILER LUG BROKEN.  R & R SPOILER ASSEMBLY IAW MM.
